# SDR DALA2018070304327

- Difficulty date: June 29, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,109 hours, 55,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACK AT LWR FWD CORNER OF AFT LAV PAN. REPAIRED PER ERA 569781-14 REV ORIGINAL.
